# SDR 2008UALA02299

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 58,545 hours, 21,862 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Faulty
- Location: Door 1r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM.    EMERGENCY LINKAGE TORQUE TUBE BEARINGS SEIZED.   REPLACED TORQUE TUBE BEARINGS, DOOR OPS NORMALLY.
